# SDR HNAA2018052100002

- Difficulty date: May 17, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 42,947 hours, 39,132 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Not Reported
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING START, AND TAXI, CREW SAW PUFFS OF WHITE SMOKE.  INSPECTED THE NOSE E/E BAY, NO OBVIOUS DEFECTS NOTED.  INSPECTED THE NOSE HYD SERVICE AREA, NO OBVIOUS DEFECTS NOTED.  CREW GROUND RAN THE ACFT FOR 5 MINS NO EVIDENCE OF WHITE SMOKE. OK FOR SERVICE.
